# SDR 2017FA0000426

- Difficulty date: August 31, 2016
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N351HW
- Make and model: Snias AS350B3
- Aircraft serial: 4123
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Condition: Seized
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO SCENE FLIGHT, MED CREW BEGAN TO SMELL NOXIOUS FUMES IN CABIN.  PILOT BEGAN SHEDDING ELECTRIC COMPONENTS DURING MAKING A PRECAUTIONARY LANDING.  PRIOR TO LANDING PILOT MADE CONTACT WITH TOWER TO REPORT LOCATION OF LANDING.  PILOT CALLED MX TO SCENE AND FOUND FWD AIR CONDITION BLOWER MOTOR HAD SEIZED UP AND BEGAN TO OVERHEAT CAUSING BURNT SMELL.  MX DISCONNECTED AND SECURED WIRING, MEL`D ITEM, TEST FLIGHT WAS PERFORMED WITH MX ON BOARD AND FOUND ACFT IN AIRWORTHY CONDITION.  LOG BOOK ENTRY WAS COMPLETED AND ACFT WAS RETURNED TO SERVICE IN AIRWORTHY CONDITION.  FWD BLOWER MOTOR WILL BE REPAIRED AT A LATER DATE DURING NORMAL MX AT HOME BASE.
